# SDR ASOA201706151678

- Difficulty date: June 15, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 40,056 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670100443
- Condition: Not Reported
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR REQUIRED ON LT LOWER WING PLANK FWD EDGE (FUR-57-00-00923). COMPLIED WITH PERMANENT REPAIR OF WING PLANK BY COMPLYING WITH EC/TC EA 20-2017-081, STS EA 20-2017-081, AND EC/TC FUR-57-00-00923.
